A matrix-valued Bernoulli distribution

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

Matrix-valued distributions are used in continuous multivariate analysis to model sample data matrices of continuous measurements; their use seems to be neglected for binary, or more generally categorical, data. In this paper we propose a matrix-valued Bernoulli distribution, based on the log-linear representation introduced by Cox (1972) for the Multivariate Bernoulli distribution with correlated components.
Lingua originaleEnglish
pagine (da-a)1573-1585
Numero di pagine13
RivistaJournal of Multivariate Analysis
Volume97
Stato di pubblicazionePublished - 2006

Fingerprint

Bernoulli
Linear Representation
Multivariate Analysis
Binary
Model
Multivariate analysis
Multivariate distribution

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Statistics and Probability
  • Numerical Analysis

Cita questo

A matrix-valued Bernoulli distribution. / Lovison, Gianfranco.

In: Journal of Multivariate Analysis, Vol. 97, 2006, pag. 1573-1585.

Risultato della ricerca: Article

@article{1c94670661cd4abbb48468bc363be1cf,
title = "A matrix-valued Bernoulli distribution",
abstract = "Matrix-valued distributions are used in continuous multivariate analysis to model sample data matrices of continuous measurements; their use seems to be neglected for binary, or more generally categorical, data. In this paper we propose a matrix-valued Bernoulli distribution, based on the log-linear representation introduced by Cox (1972) for the Multivariate Bernoulli distribution with correlated components.",
author = "Gianfranco Lovison",
year = "2006",
language = "English",
volume = "97",
pages = "1573--1585",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - A matrix-valued Bernoulli distribution

AU - Lovison, Gianfranco

PY - 2006

Y1 - 2006

N2 - Matrix-valued distributions are used in continuous multivariate analysis to model sample data matrices of continuous measurements; their use seems to be neglected for binary, or more generally categorical, data. In this paper we propose a matrix-valued Bernoulli distribution, based on the log-linear representation introduced by Cox (1972) for the Multivariate Bernoulli distribution with correlated components.

AB - Matrix-valued distributions are used in continuous multivariate analysis to model sample data matrices of continuous measurements; their use seems to be neglected for binary, or more generally categorical, data. In this paper we propose a matrix-valued Bernoulli distribution, based on the log-linear representation introduced by Cox (1972) for the Multivariate Bernoulli distribution with correlated components.

UR - http://hdl.handle.net/10447/26314

M3 - Article

VL - 97

SP - 1573

EP - 1585

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

ER -